# SDR ZZDA2010516

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE EMERGENCY PATH LIGHT ASSY IS INOP AND BOTH BULB ARE INOP ON 2D, LENS ASSY IS MISSING.  RELAMPED SEAT 2D EPL AND INSTALLED NEW LENS COVER REF AMM 33-50.
